# SDR QMLA1124200808054

- Difficulty date: November 24, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N904CM
- Make and model: Bell 230
- Aircraft serial: 23013
- Aircraft time: 8,325 hours, 27,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pump
- Part number: 107CDC1824B
- Condition: Overheated
- Location: Cargo Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROX 2-3 MILES FROM HOSPITAL FUMES IN COCKPIT AND CABIN.  NO INDICATION IN THE COCKPIT, OTHER THAN THE SMELL THAT ANYTHING WAS ABNORMAL.  ELECTED TO CONTINUE TO THE DESTINATION.  REDUCED THE ELECTRICAL LOAD AS MUCH AS POSSIBLE AND RELAYED TO THE CREW TO TURN OFF UNNECESSARY EQUIPMENT AND SWITCH TO PORTABLE O2 SO THAT HE COULD TURN OFF THE MED BUS.  UPON LANDING, PILOT PERFORMED A RAPID SHUTDOWN.  POST FLIGHT REVEALED NOTHING OBVIOUS OTHER THAN THE SMELL.  MX FOUND 1 OF THE MEDICAL AIR PUMPS UNDER THE BAGGAGE COMPT FLOOR HAD OVERHEATED CAUSING THE ODOR.  THE PUMP HAD BEEN INADVERTENTLY TURNED ON AND ALLOWED TO RUN FOR AN EXTENDED PERIOD OF TIME.  THE AIR PUMP HAS SINCE BEEN REPLACED AND IS FUNCTIONING NORMALLY.
